# SDR AALA202506059401

- Difficulty date: June 1, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 47,333 hours, 19,989 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR GUST LOCK WILL NOT ENGAGE. **SUPPLEMENTAL REPORT FOR (AALA202506029401): INSTALLED AND RIGGED GUIDE ARM (AALA202506040273) AND ROLLER ASSEMBLY (AALA202506057208) ON L1 FORWARD ENTRY DOOR. PER AMM 52-11-21**(CLOSED).
